MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/26MM; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/26MM; SCREW, FIXATION, BONE
Model Number 02.231.226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, a patient received treatment for a left lateral femoral condyle fracture with a left condylar va-lcp plate 4.5-5.0, two (2) locking screws 5.0 variable angle in its distal part, and three (3) cortical screws of 4.5 in the diaphyseal portion.Additionally, part of the implants is fixed with two (2) cannulated screws of 4.5 mm of titanium from another supplier.There may be a possible incompatibility of materials since the plate and its screws are made of steel.The surgery was successfully completed.There was no reported patient consequence.This report involves one (1) 5.0mm variable angle lockng screw/slf-tpng/strdrv/26mm.This is report 5 of 6 for (b)(4).

Brand Name
5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11517105
Report Number8030965-2021-02117
Device Sequence Number14504037
Product Code HWC
UDI-Device Identifier10886982062055
UDI-Public(01)10886982062055
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.231.226
Device Catalogue Number02.231.226
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2021
Initial Report FDA Received Date03/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight65